MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-615
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Seroma (2069)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The events of "capsular contracture and seroma" are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv, and seroma-late.
 
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv, and "5cc¿s of fluid.¿ device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv, and "5cc¿s of fluid.¿ device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified; yellow particles in shell, deformation, weight within specification.Based on the device analysis the final assessment is: no issues found related to the manufacturing process.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5, b6, g1.
 
Event or Problem Description
Healthcare professional initially reported right side "capsular contracture, baker grade iv","5cc¿s of fluid¿ and exchange due to "concerns for possible, alcl".Device was explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key11454260
Report Number9617229-2021-02846
Device Sequence Number11643612
Product Code FTR
UDI-Device Identifier10888628008595
UDI-Public10888628008595
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2020
Device Model NumberTRX-615
Device Catalogue NumberTRX-615
Device Lot Number2857607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/10/2021
Supplement Date Received by Manufacturer03/24/2021
05/11/2021
09/02/2021
Initial Report FDA Received Date03/10/2021
Supplement Report FDA Received Date04/23/2021
07/19/2021
09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight86 KG